# SDR NWAA071495636

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 35,448 hours, 13,931 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Damaged
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UPPER LINK BEARING REPLACEMENT NR 2 FAN COWL SUPPORT BEAM LOWER WEB WAS DAMAGED.   REPAIRED PER EA 56-208439.
